On a strengthened multidimensional Hilbert-type inequality. Krnic, M. MATHEMATICA SLOVACA, 64(5):1165–1182, DE GRUYTER OPEN LTD, SOLIPSKA 14A-1, 02-482 WARSAW, POLAND, October, 2014. doi abstract bibtex The main objective of this paper is a study of the general refinement and converse of the multidimensional Hilbert-type inequality in the so-called quotient form. Such extensions are deduced with the help of the sophisticated use of the well-known Holder's inequality. The obtained results are then applied to homogeneous kernels with the negative degree of homogeneity. Also, we establish the conditions under which the constant factors involved in the established inequalities are the best possible. Finally, we consider some particular settings with homogeneous kernels and weighted functions. In such a way we obtain both refinements and converses of some actual results, known from the literature.
@article{WOS:000345081000010,
abstract = {The main objective of this paper is a study of the general refinement
and converse of the multidimensional Hilbert-type inequality in the
so-called quotient form. Such extensions are deduced with the help of
the sophisticated use of the well-known Holder's inequality. The
obtained results are then applied to homogeneous kernels with the
negative degree of homogeneity. Also, we establish the conditions under
which the constant factors involved in the established inequalities are
the best possible. Finally, we consider some particular settings with
homogeneous kernels and weighted functions. In such a way we obtain both
refinements and converses of some actual results, known from the
literature.},
address = {SOLIPSKA 14A-1, 02-482 WARSAW, POLAND},
author = {Krnic, Mario},
doi = {10.2478/s12175-014-0267-x},
issn = {0139-9918},
journal = {MATHEMATICA SLOVACA},
keywords = {Hilbert-type inequality; conjugate exponents; Hold},
month = oct,
number = {5},
pages = {1165--1182},
publisher = {DE GRUYTER OPEN LTD},
title = {{On a strengthened multidimensional Hilbert-type inequality}},
type = {Article},
volume = {64},
year = {2014}
}
Downloads: 0
{"_id":"WZi4Rqm3Qwu7K4Z3Q","bibbaseid":"krnic-onastrengthenedmultidimensionalhilberttypeinequality-2014","author_short":["Krnic, M."],"bibdata":{"bibtype":"article","type":"Article","abstract":"The main objective of this paper is a study of the general refinement and converse of the multidimensional Hilbert-type inequality in the so-called quotient form. Such extensions are deduced with the help of the sophisticated use of the well-known Holder's inequality. The obtained results are then applied to homogeneous kernels with the negative degree of homogeneity. Also, we establish the conditions under which the constant factors involved in the established inequalities are the best possible. Finally, we consider some particular settings with homogeneous kernels and weighted functions. In such a way we obtain both refinements and converses of some actual results, known from the literature.","address":"SOLIPSKA 14A-1, 02-482 WARSAW, POLAND","author":[{"propositions":[],"lastnames":["Krnic"],"firstnames":["Mario"],"suffixes":[]}],"doi":"10.2478/s12175-014-0267-x","issn":"0139-9918","journal":"MATHEMATICA SLOVACA","keywords":"Hilbert-type inequality; conjugate exponents; Hold","month":"October","number":"5","pages":"1165–1182","publisher":"DE GRUYTER OPEN LTD","title":"On a strengthened multidimensional Hilbert-type inequality","volume":"64","year":"2014","bibtex":"@article{WOS:000345081000010,\nabstract = {The main objective of this paper is a study of the general refinement\nand converse of the multidimensional Hilbert-type inequality in the\nso-called quotient form. Such extensions are deduced with the help of\nthe sophisticated use of the well-known Holder's inequality. The\nobtained results are then applied to homogeneous kernels with the\nnegative degree of homogeneity. Also, we establish the conditions under\nwhich the constant factors involved in the established inequalities are\nthe best possible. Finally, we consider some particular settings with\nhomogeneous kernels and weighted functions. In such a way we obtain both\nrefinements and converses of some actual results, known from the\nliterature.},\naddress = {SOLIPSKA 14A-1, 02-482 WARSAW, POLAND},\nauthor = {Krnic, Mario},\ndoi = {10.2478/s12175-014-0267-x},\nissn = {0139-9918},\njournal = {MATHEMATICA SLOVACA},\nkeywords = {Hilbert-type inequality; conjugate exponents; Hold},\nmonth = oct,\nnumber = {5},\npages = {1165--1182},\npublisher = {DE GRUYTER OPEN LTD},\ntitle = {{On a strengthened multidimensional Hilbert-type inequality}},\ntype = {Article},\nvolume = {64},\nyear = {2014}\n}\n","author_short":["Krnic, M."],"key":"WOS:000345081000010","id":"WOS:000345081000010","bibbaseid":"krnic-onastrengthenedmultidimensionalhilberttypeinequality-2014","role":"author","urls":{},"keyword":["Hilbert-type inequality; conjugate exponents; Hold"],"metadata":{"authorlinks":{}}},"bibtype":"article","biburl":"https://bibbase.org/f/rTKwnBhyGKSSptYtt/My Collection.bib","dataSources":["DY3AeP9t2QujfB78L","MpTxM7aR49zFotABd"],"keywords":["hilbert-type inequality; conjugate exponents; hold"],"search_terms":["strengthened","multidimensional","hilbert","type","inequality","krnic"],"title":"On a strengthened multidimensional Hilbert-type inequality","year":2014}